# SDR UPS00232235

- Difficulty date: April 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NOSE WHEEL WELL,  SIDE WEB CRACKED JUST BELOW AFT PRESSURE PANEL NR 3124 BETWEEN STA 259 & 270.     INSTALLED DOUBLER REPAIR.
